MAUDE Adverse Event Report: CHANGE HEALTHCARE CANADA COMPANY CHANGE HEALTHCARE RADIOLOGY SOLUTIONS; PICTURE ARCHIVING AND COMMUNICATIONS SYSTEM

CHANGE HEALTHCARE CANADA COMPANY CHANGE HEALTHCARE RADIOLOGY SOLUTIONS; PICTURE ARCHIVING AND COMMUNICATIONS SYSTEM
Model Number 14.0
Medical Device Problem Codes Computer Software Problem (1112); Application Program Problem (2880)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 07/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Change healthcare has identified a software defect which may result in one or more images/dicom objects missing from a study after it is imported into the pacs.This is caused by a discrepancy between the image index and the files stored within the image folders.As a result of this discrepancy, a user may experience one of the following scenarios: 1.The study cannot be opened and an error message is displayed, or 2.The study can be opened and an error is displayed on the viewport of the missing image(s), or 3.The study can be opened and no warning message is presented to the user that there are missing images.The impacted image files are retained in the image folder but are not visible to the user.When the study is archived, these impacted image files may be deleted from the pacs permanently.Change healthcare will work with affected customers to apply a software update to prevent the recurrence of the problem.
 
Event or Problem Description
Following an upgrade to chrs 14.0 a customer site, the customer reported issues on (b)(6) 2020 where some newly imported ultrasound images weren't in order and some of them were cut off and black.There was no patient harm reported as a result of this issue.

Brand Name
CHANGE HEALTHCARE RADIOLOGY SOLUTIONS
Common Device Name
PICTURE ARCHIVING AND COMMUNICATIONS SYSTEM
Manufacturer (Section D)
CHANGE HEALTHCARE CANADA COMPANY
10711 cambie road
richmond, V6X 3 G5
CA  V6X 3G5
MDR Report Key10495255
Report Number8022257-2020-00001
Device Sequence Number2939066
Product Code LLZ
UDI-Device Identifier17540262030020
UDI-Public(01)17540262030020(10)140000
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K140909
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Physician
Remedial Action Modification/Adjustment
Type of Report Initial
Report Date (Section B) 09/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number14.0
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2020
Initial Report FDA Received Date09/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1